# SDR 2005FA0000441

- Difficulty date: September 15, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N8127Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327940269
- Engine: Lyc IO540K1G5
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 401405000101
- Part serial: 36786
- Condition: Inoperative
- Location: Intrument Panel
- Part time: 291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INSTRUMENT DISPLAY UNIT (IDU) PRIMARY FLIGHT DISPLAY INSTALLED AS PART OF FLIGHT SYSTEM, INC EFIS-SV SYSTEM FAILED.  DURING BOOT-UP, THE DISPLAY SHOWED VERTICAL LINES ACROSS THE SCREEN.  (K)
